# SDR FDEA201108113209

- Difficulty date: August 11, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1841 WEB FOUND CRACKED AT RBL 47.  NEW WEB FABRICATED AS PER DWG AGA7170 REV T AND INSTALLED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV.112
